# SDR REXA2022030300335

- Difficulty date: January 26, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31707111
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB CORRODED PN 601R317071-11. - LOCATED AND DRILLED NEW AFT WEB PN 601R317071-11 IAW CRJ 900 SRM 51-40-11-001-010-A01. INSTALLED ATTACHING ANGLES IAW CRJ 900 SRM 51-42-06-001-010-A01 REV 38 07/25/20.
